Lithium Intoxication Accompanied by Hyponatremia


Creative Commons License

Dilmen O. K. , HACI I., EKINCI A., Bahar M.

TURKISH JOURNAL OF ANAESTHESIOLOGY AND REANIMATION, cilt.44, ss.219-221, 2016 (ESCI İndekslerine Giren Dergi) identifier identifier identifier

  • Cilt numarası: 44 Konu: 4
  • Basım Tarihi: 2016
  • Doi Numarası: 10.5152/tjar.2016.74317
  • Dergi Adı: TURKISH JOURNAL OF ANAESTHESIOLOGY AND REANIMATION
  • Sayfa Sayıları: ss.219-221

Özet

Lithium is frequently used in the management of bipolar affective disorders. It has a narrow therapeutic index and can cause acute or chronic intoxication. Toxic symptoms may be present even when concentrations are within the recommended therapeutic range. We believe that lithium intoxication is a very important issue for a physician. In this report, we aimed to evaluate the pathophysiological view of two chronic lithium intoxication cases accompanied by hyponatremia.